# SDR DALA13017629239

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rudder Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER MOUNT FITTING BEARING BORE HAS SEVERAL AREAS OF CORROSION.  R & R RUDDER LOWER MOUNTING FITTING BEARING BORE IAW SRM 51-10-03, VOL II.  ADJUSTED AND PERFORMED FUNCTIONAL TEST.  CHECKED GOOD.
